# SDR DL72S990352

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: Airstair
- Component: AN31671
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

YELLOW AFT AIRSTAIR LIGHT CAME ON DURING TAKEOFF ROLL.  FOUND SWITCH (P/N AN3167-1) LOOSE IN BRACKET (P/N 69-20985-6), REFERENCE IPC 52-70-00-49, ITEM 15 AND 20.  TIGHTENED SWITCH, ADJUSTED SWITCH, CHECKS NORMAL.
